ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Reed-Muller Canonical Forms in Multivalued Logic

Kodandapani, KL and Setlur, RV (1975) Reed-Muller Canonical Forms in Multivalued Logic. In: IEEE Transactions on Computers, C24 (6). 628 -636.

Full text not available from this repository. (Request a copy)
Official URL: http://portal.acm.org/citation.cfm?id=1310929

Abstract

Canonical forms for m-valued functions referred to as m-Reed-Muller canonical (m-RMC) forms that are a generalization of RMC forms of two-valued functions are proposed. m-RMC forms are based on the operations ?m (addition mod m) and .m (multiplication mod m) and do not, as in the cases of the generalizations proposed in the literature, require an m-valued function for m not a power of a prime, to be expressed by a canonical form for M-valued functions, where M > m is a power of a prime. Methods of obtaining the m-RMC forms from the truth vector or the sum of products representation of an m-valued function are discussed. Using a generalization of the Boolean difference to m-valued logic, series expansions for m-valued functions are derived.

Item Type: Journal Article
Additional Information: Copyright 1975 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 27 Jan 2010 12:02
Last Modified: 27 Jan 2010 12:02
URI: http://eprints.iisc.ernet.in/id/eprint/24134

Actions (login required)

View Item View Item